# SDR IPXA2020081759133

- Difficulty date: August 7, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARB77746
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT LOWER WINGLET WEB SUPPORT IS CRACKED.  REMOVED, FABRICATED AND REPLACED WEB IAW DWG. ARB7774 AND SRM 51-33-01. (MINOR)
